# SDR 2003F00068

- Difficulty date: November 11, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N101CN
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4504 - IN CRUISE, THE MAIN HYDRAULIC PUMP FAILED.  THE PILOT DECLARED AN EMERGENCY AND RETURNED TO PIT.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC PUMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
